# SDR AU980476

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO SMOKE DETECTOR FAULTY.
